# SDR C2XA10RI050

- Difficulty date: March 23, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 19,691 hours, 10,511 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0958
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2381 - AVL - FLIGHT CREW REPORTED AUTO PILOT FAIL IN FLIGHT.  CREW DIVERTED FLIGHT AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT (HSCU) AND HORIZONTAL STABILIZER ACTUATOR (HSA) AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR NR C2XA10RI049 FOR THE HSCU AND SDR NR C2XA10RI050 FOR HSA.
